# SDR UPS02238811

- Difficulty date: June 15, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI AFT CARGO DOOR HAS SUSPECT CRACKS AT FWD END AFT HINGE ATTACH POINTS FRAME ANGLES.  CRACKED BRACKETS REMOVED IAW SRM 51-30-2, TWO NEW BRACKETS FABRICATED IAW SRM 51-20-1 F7.  TWO NEW BRACKETS INSTALLED IAW DWG NR 65-18625 AND SRM 51-30-2.
